Previous |  Up |  Next


Title: On the asymptotic behaviour of a solution of a differential equation in a Hilbert space (English)
Author: Bock, Igor
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 29
Issue: 3
Year: 1979
Pages: 293-303
Category: math
MSC: 34G10
MSC: 58D25
MSC: 74D99
MSC: 74Hxx
idZBL: Zbl 0422.34072
idMR: MR561628
Date available: 2009-09-25T09:03:02Z
Last updated: 2012-07-31
Stable URL:
Reference: [1] BOCK, I : On quasiparabolical differential equations of higher order.Math. slov. 3, 26, 1976. Zbl 0354.34068, MR 0450725
Reference: [2] BRILLA J.: Variational methods in mathematical theory of viscoelasticity.Proceedings of Equadiff III, Brno 1972. MR 0353788
Reference: [3] DALECKIJ J. L., KREJN M. G.: Ustočivosť rešenij differenciaľnych uravnenij v Banachovom prostranstve.Moskva, "Nauka" 1970.
Reference: [4] NEČAS J.: Les mèthodes directes en théorie des éguations elliptiques.Academia, Praha 1967. MR 0227584
Reference: [5] RŽANICYN Q. R.: Teoria polzučesti.Moskva, "Strojizdat" 1968.
Reference: [6] YOSIDA, K: Functional analysis.Springer Verlag 1965. Zbl 0126.11504


Files Size Format View
MathSlov_29-1979-3_9.pdf 1.003Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo